# SDR IPXA11565602

- Difficulty date: March 20, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 25,604 hours, 12,402 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Bs 330 S1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 9G WALL CLIP BROKEN AT STR 1 AT BS 330.  REPLACED CLIP IAW SRM 51-40-05; SRM 51-40-02; SRM 51-30-01; SRM 51-40-06; DWG 141N8206.
